Selection limits to adaptive walks on correlated landscapes

Perez Heredia, J., Trubenova, B., Sudholt, D. orcid.org/0000-0001-6020-1646 et al. (1 more author) (2017) Selection limits to adaptive walks on correlated landscapes. Genetics, 205 (2). pp. 803-825. ISSN 1943-2631

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017 Genetics Society of America.
Dates:
  • Published: 1 February 2017
  • Accepted: 16 November 2016
  • Published (online): 22 November 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Funding Information:
FunderGrant number
EUROPEAN COMMISSION - FP6/FP7SAGE - 138086
Depositing User: Symplectic Sheffield
Date Deposited: 21 Mar 2017 16:46
Last Modified: 24 Jul 2017 13:09
Published Version: https://doi.org/10.1534/genetics.116.189340
Status: Published
Publisher: Genetics Society of America
Refereed: Yes
Identification Number: https://doi.org/10.1534/genetics.116.189340

Share / Export

Statistics